ISSN 2394-5125
 

Research Article 


GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN

Kumudakshi, S M Hegde.

Abstract
Graph labelings are associated with different fields of mathematics such as algebra, combinatorics and number
theory. Use of modular arithmetic in its definition, connects them to different types of arithmetic problems.
Usually in labeling concepts one will first give labeling to the vertices and then accordingly obtain the edge
values. Here, we have tried to use some known algebraic structures such as complete mappings and partition of
Zn to get the arc labels of some class of digraphs and hence prove they are graceful.
AMS Subject Classification: 05C78.

Key words: Digraph, unicycles, permutation, partitions of Zn.


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Kumudakshi
Articles by S M Hegde
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Kumudakshi, S M Hegde. GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN . JCR. 2020; 7(5): 2455-2459. doi:10.31838/jcr.07.05.412


Web Style

Kumudakshi, S M Hegde. GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN . http://www.jcreview.com/?mno=134462 [Access: August 17, 2021]. doi:10.31838/jcr.07.05.412


AMA (American Medical Association) Style

Kumudakshi, S M Hegde. GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN . JCR. 2020; 7(5): 2455-2459. doi:10.31838/jcr.07.05.412



Vancouver/ICMJE Style

Kumudakshi, S M Hegde. GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN . JCR. (2020), [cited August 17, 2021]; 7(5): 2455-2459. doi:10.31838/jcr.07.05.412



Harvard Style

Kumudakshi, S M Hegde (2020) GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN . JCR, 7 (5), 2455-2459. doi:10.31838/jcr.07.05.412



Turabian Style

Kumudakshi, S M Hegde. 2020. GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN . Journal of Critical Reviews, 7 (5), 2455-2459. doi:10.31838/jcr.07.05.412



Chicago Style

Kumudakshi, S M Hegde. "GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN ." Journal of Critical Reviews 7 (2020), 2455-2459. doi:10.31838/jcr.07.05.412



MLA (The Modern Language Association) Style

Kumudakshi, S M Hegde. "GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN ." Journal of Critical Reviews 7.5 (2020), 2455-2459. Print. doi:10.31838/jcr.07.05.412



APA (American Psychological Association) Style

Kumudakshi, S M Hegde (2020) GRACEFULNESS OF SOME DIGRAPHS USING COMPLETE MAPPINGS AND PARTITION OF ZN . Journal of Critical Reviews, 7 (5), 2455-2459. doi:10.31838/jcr.07.05.412